| Model Number |
SXPD2B400 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Can you identify the lot number(s) of the products that were used? were the ¿missing barbs¿ noted during visual inspection or during use on patient? were there any patient consequences? attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 ¿g/m.Related events reported via 2210968-2021-05358.
Event or Problem Description
It was reported that a patient underwent an unspecified plastic surgery procedure on (b)(6) 2021 and suture was used.The suture used had no barbs on it (smooth with no grab).A new like product was opened and the case was completed successfully.There were no adverse patient consequences.Additional information has been requested.